Alert archive / Wisconsin / Lake Effect Snow Warnings in 2016

Lake Effect Snow Warning 1, NWS Green Bay, WI

January 23, 2016Manitowoc County, Wisconsin

NWS Green Bay, WI issued this lake effect snow warning at Jan 23, 2016, 12:51 AM CST for Manitowoc County, Wisconsin. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 23, 2016, 12:51 AM CST (06:51 UTC)
Expired
Jan 23, 2016, 4:59 AM CST
In force
4 hr
Issued by
NWS Green Bay, WI

County Manitowoc County, WI

The radar

The Green Bay radar (KGRB), 56 km from the middle of the area, began a volume at 06:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 23, 5:00 AM CSTSNOW 1.8Newton, WI24-HOUR TOTAL
Jan 23, 5:00 AM CSTSNOW 31 N Two Rivers, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 6.9 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2016-01-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2016-01-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
840 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

091 
WWUS43 KGRB 230651
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1251 AM CST SAT JAN 23 2016

...LAKE EFFECT SNOW ACCUMULATING OVER PARTS OF MANITOWOC COUNTY...

.NORTHEAST WINDS WILL BECOME NORTHERLY THIS MORNING...CAUSING
LINGERING LAKE EFFECT SNOW SHOWERS TO TAPER OFF IN EASTERN
MANITOWOC COUNTY. UNTIL THEN...OCCASIONAL SNOW SHOWERS WILL BRING
ADDITIONAL ACCUMULATIONS OF 1 TO 3 INCHES.

HAZARDOUS TRAVEL CONDITIONS WILL PERSIST NEAR THE LAKESHORE... SO
MOTORISTS SHOULD USE CAUTION.

WIZ050-231200-
/O.UPG.KGRB.LE.Y.0002.000000T0000Z-160123T1000Z/
/O.NEW.KGRB.LE.W.0001.160123T0651Z-160123T1200Z/
MANITOWOC-
INCLUDING THE CITIES OF...MANITOWOC...TWO RIVERS
1251 AM CST SAT JAN 23 2016

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A LAKE
EFFECT SNOW WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING. THE LAKE EFFECT SNOW ADVISORY IS NO LONGER IN
EFFECT. 

* EXPECT LAKE EFFECT SNOW SHOWERS TO DIMINISH BETWEEN 4 AM AND 6 AM.

* LIGHT SNOW SHOWERS WILL REDUCE VISIBILITIES TO AROUND ONE MILE 
  AT TIMES. 

* ADDITIONAL ACCUMULATIONS OF 1 TO 3 INCHES WILL BRING TOTALS TO
  5 TO 8 INCHES OVER NORTHEAST MANITOWOC COUNTY. LESSER AMOUNTS
  ARE ANTICIPATED FARTHER SOUTH.

* LOCALLY HAZARDOUS TRAVEL CONDITIONS CAN BE EXPECTED ON HIGHWAY 
  42 AND INTERSTATE HIGHWAY 43...DUE TO BRIEF REDUCTIONS IN 
  VISIBILITY AND SNOW COVERED ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE EFFECT SNOW ADVISORY MEANS LAKE-EFFECT SNOW IS FORECAST
THAT WILL MAKE TRAVEL DIFFICULT IN SOME AREAS. USE CAUTION WHEN
TRAVELING. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED
BY CALLING 511.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE EFFECT SNOW WARNING MEANS SIGNIFICANT AMOUNTS OF LAKE
EFFECT SNOW ARE FORECAST THAT WILL MAKE TRAVEL HAZARDOUS. LAKE
EFFECT SNOW SHOWERS COULD BE INTENSE ENOUGH TO DROP OVER AN INCH
OF SNOW PER HOUR FOR SEVERAL HOURS. VISIBILITIES VARY GREATLY AND
CAN DROP TO ZERO WITHIN MINUTES. IF YOU MUST TRAVEL...USE EXTREME
CAUTION...OR WAIT UNTIL THE HEAVY SNOW ENDS.

&&

$$

KURIMSKI
1 follow-up statement
971 
WWUS43 KGRB 231059
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
459 AM CST SAT JAN 23 2016

...LAKE EFFECT SNOW HAS GIVEN WAY TO LIGHT SNOW OR FLURRIES...

.CONVERGENCE ALONG THE LAKESHORE HAS BECOME DIFFUSE...PUTTING AN
END TO THE INTENSE LAKE EFFECT SNOW BAND ACROSS EASTERN MANITOWOC
COUNTY.

WIZ050-231200-
/O.CAN.KGRB.LE.W.0001.000000T0000Z-160123T1200Z/
MANITOWOC-
INCLUDING THE CITIES OF...MANITOWOC...TWO RIVERS
459 AM CST SAT JAN 23 2016

...LAKE EFFECT SNOW WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE LAKE
EFFECT SNOW WARNING. 

THE INTENSE LAKE EFFECT SNOW BAND HAS BECOME DIFFUSE AND GIVEN WAY
TO LIGHT SNOW SHOWERS OR FLURRIES. ADDITIONAL ACCUMULATIONS OF A
FEW TENTHS OF AN INCH ARE POSSIBLE EARLY THIS MORNING.

$$

KURIMSKI

What forecasters said that day

The local office's own words before this lake effect snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this lake effect snow warning went out at Jan 22, 10:19 PM CST, 2 hours 32 minutes earlier.

Area forecast discussion, Jan 22, 10:19 PM CST, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1019 PM CST FRI JAN 22 2016

NEW INFORMATION ADDED TO UPDATE SECTION AND AVIATION SECTION

.UPDATE...
ISSUED AT 1018 PM CST FRI JAN 22 2016

SINCE ISSUING THE LES ADVISORY...THE SNOW BAND HAS BECOME MUCH
LESS ORGANIZED. RADAR INDICATES THAT A FEW POCKETS OF HIGHER
REFLECTIVITY WILL LIKELY IMPACT NORTHEAST MANITOWOC COUNTY FOR AT
LEAST THE NEXT COUPLE HOURS...SO WILL LET THE HEADLINE CONTINUE.
HOWEVER...ADDITIONAL ACCUMS WILL PROBABLY BE AN INCH OR LESS IN
EASTERN MANITOWOC COUNTY. STILL MAY SEE A FEW SPOTS WITH AROUND
3 INCH TOTALS IN THE NORTHEAST PART OF THE COUNTY.

SOME FAIRLY EXTENSIVE BREAKS IN THE OVERCAST HAVE OPENED UP
OVER NC/NE WI...ALLOWING TEMPS TO PLUMMET IN SOME LOCATIONS.
MADE SOME CHANGES TO SKY COVER AND MIN TEMPS...BUT WILL PROBABLY
NEED TO TAKE ANOTHER PASS AT THIS OVER THE NEXT HOUR.

UPDATE
ISSUED AT 800 PM CST FRI JAN 22 2016

IN THE PROCESS OF ISSUING A LAKE EFFECT SNOW ADVISORY FOR
MANITOWOC COUNTY THROUGH 4 AM SATURDAY. THE NORTHEAST PART OF THE
COUNTY HAS ALREADY RECEIVED 1-2 INCHES OF SNOW IN THE PAST 4-5
HOURS...AND CONDITIONS LOOK LIKE THEY WILL REMAIN FAVORABLE FOR
LES FOR ANOTHER 6 TO 7 HOURS...SO SOME 3-4 INCH TOTALS APPEAR
LIKELY NEAR TWO CREEKS... TWO RIVERS AND MANITOWOC. WILL PROBABLY
SEE 1-3 INCH TOTALS IN SOUTHEAST KEWAUNEE COUNTY...SO NO HEADLINES
THERE.

UPDATE
ISSUED AT 536 PM CST FRI JAN 22 2016

LAKE-EFFECT SNOW BAND HAS BECOME MORE ORGANIZED OVER THE PAST
HOUR...AND WAS AFFECTING NORTHEAST MANITOWOC COUNTY. RADAR RETURNS
OF 25-30 DBZ SUGGESTED AT LEAST POCKETS OF MODERATE TO HEAVY
SNOW...BUT REPORTS FROM LAW ENFORCEMENT INDICATED ONLY AROUND A
HALF INCH OF ACCUMULATION IN THE TWO CREEKS/TWO RIVERS AREAS.
MESO-MODELS SUGGEST THAT CONDITIONS WILL REMAIN FAVORABLE FOR THE
SNOW BAND TO IMPACT EASTERN MANITOWOC AND FAR SOUTHEAST KEWAUNEE
COUNTIES UNTIL SOMETIME BETWEEN MIDNIGHT AND 3 AM...SO THE
POTENTIAL EXISTS FOR ADVISORY CRITERIA SNOW TO OCCUR. WILL MONITOR
CONDITIONS AND SOLICIT ADDITIONAL SNOWFALL REPORTS OVER THE NEXT
HOUR OR TWO...THEN MAKE A DECISION ON ANY POTENTIAL HEADLINES.
WILL LIKELY MAKE A FEW ADJUSTMENTS TO INCREASE POPS/QPF/SNOWFALL
FOR THE EVENING HOURS IN EASTERN MANITOWOC COUNTY.
&&

.SYNOPSIS...
ISSUED AT 307 PM CST FRI JAN 22 2016

SNOW SHOWERS NEAR LAKE MICHIGAN TONIGHT...THEN QUIET UNTIL EARLY
NEXT WEEK.

THE UPPER PATTERN ACRS NOAM WL CONTINUE TO BE BLOCKY AT HIGH
LATITUDES...AND PROGRESSIVE WITH MODEST AMPLITUDE AT MIDDLE
LATITUDES. THE MIDDLE LATITUDE FLOW IS LIKELY TO FLATTENING TO A
MORE ZONAL REGIME LATE IN THE PERIOD.

TEMPERATURES ARE EXPECTED TO BE AT LEAST A LITTLE ABOVE SEASONAL
NORMALS...WITH PRECIPITATION AOB NORMAL FOR THE PERIOD.
&&

.SHORT TERM...TONIGHT AND SATURDAY
ISSUED AT 307 PM CST FRI JAN 22 2016

ALTHOUGH LAKE SNOW OFF LAKE MICHIGAN ISN/T ALL THAT COMMON...FCST
WISE...THIS EVENT IS TYPICAL OF HOW THEY NORMALLY GO. A MODEST
BAND OF SHSN HAS DEVELOPED OVER ABOUT THE NRN 1/2 OF THE
LAKE...AND THE FCST COMES DOWN TO ANTICIPATING WHERE THE BAND WL
GO AND HOW IT WL EVOLVE. THAT/S CONSIDERABLY MORE COMPLICATED
THAN IT MAY SEEM AS THE BAND IS CONSTANTLY MORPHING IT/S SHAPE AND
STRUCTURE. SO DESPITE AN OVERALL SWWD MVMT OF THE ELEMENTS WITHIN
THE BAND THAT MAKE IT LOOK LIKE IT/S HEADED ASHORE...IT HAS
PRETTY MUCH REMAINED OVER THE LAKE THUS FAR. IT SEEMS TO BE TAKING
ANOTHER WWD JOG ATTM...BUT NOT SURE THAT WL NECESSARILY CONTINUE.

IN TERMS OF THE BACKGROUND ENVIRONMENT...THE MEAN FLOW IN THE
CLOUD LAYER SHOULD REMAIN PRETTY CONSTANT THROUGH ABOUT 09Z...THEN
START TO BACK TO A MORE OFFSHORE DIRECTION AS THE RIDGE AXIS
APPROACHES. WL CONT TO CARRY LIKELY POPS LAKESIDE UNTIL AROUND
MIDNIGHT...THEN TAPER THEM OFF. DON/T EXPECT IT WL SNOW
CONTINUOUSLY...BUT THERE COULD BE A COUPLE PERIODS OF FAIRLY HEAVY
SHSN ALONG THE LAKESHORE FM ABOUT ALGOMA SOUTHWARD. THE BAND WOULD
CERTAINLY BE CAPABLE OF PRODUCING ADVISORY CRITERIA SNOWS IF IT
WERE TO SLIDE SWD DOWN THE LAKESHORE...BUT AT THIS POINT THAT
JUST DOESN/T SEEM LIKELY TO HAPPEN. WL NEED TO CONTINUE TO MONITOR
THE RADAR CLOSELY...BUT PLAN FOR NOW IS TO CONTINUE TO HANDLE WITH
HWO/SPS PRODUCTS.

ACRS THE REST OF THE AREA...THE ISSUE TONIGHT IS TEMPERATURES.
THERE ARE PLENTY OF CLOUDS AROUND DESPITE THE APPROACHING RIDGE
AXIS. BUT THERE ARE BREAKS IN THE CLDS TOO...ESP BACK IN CENTRAL
WI. OPTED TO GO WITH MORE CLDS AND MILDER MINS. IF WE GET MORE
BREAKS IN THE CLDS THAN ANTICIPATED...MINS WL NEED TO BE LOWERED.

.LONG TERM...SATURDAY NIGHT THROUGH FRIDAY
ISSUED AT 307 PM CST FRI JAN 22 2016

UPPER LEVEL FLOW STARTS OUT ZONAL DURING THIS PART OF THE FORECAST
WITH A SHORT WAVE AND SURFACE SYSTEM PASSING TO THE NORTH OF THE
REGION SATURDAY NIGHT INTO EARLY SUNDAY. A BRIEF PERIOD OF SLIGHT
CHANCE POPS HAS BEEN INCLUDED NEAR THE UPPER MICHIGAN BORDER ON
SATURDAY EVENING TO ACCOUNT FOR THIS. OTHERWISE THINGS LOOK DRY
SUNDAY INTO SUNDAY EVENING WITH A WEAK UPPER LEVEL RIDGE OVER THE
STATE.

PRECIPITATION CHANCES RETURN FOR LATER SUNDAY NIGHT THROUGH
MONDAY NIGHT AS A SURFACE SYSTEM APPROACHES FROM THE SOUTHERN
PLAINS AND AN UPPER TROUGH MOVES IN FROM THE WEST. BUFKIT
SOUNDINGS FROM THE 12Z GFS DO NOT SHOW SATURATION IN THE DGZ
ACROSS MUCH OF THE AREA AT THE START OF THE EVENT. JUST HAVE A
SLIGHT CHANCE FOR SNOW IN NORTH CENTRAL WISCONSIN LATE SUNDAY
NIGHT...THEN A CHANCE FOR SNOW ON MONDAY MORNING WITH THE MENTION
OF SOME FREEZING DRIZZLE GENERALLY ALONG AND SOUTH OF HIGHWAY 29.
THEN SNOW IS LIKELY ACROSS THE AREA MONDAY AFTERNOON WITH AN INCH
OR TWO OF ACCUMULATION POSSIBLE IN FAR NORTH CENTRAL WISCONSIN AND
LESS THAN AN INCH FOR THE REST OF THE AREA. BACK TO A CHANCE FOR
SNOW ON MONDAY NIGHT AS THE SURFACE SYSTEM DEPARTS AND THE UPPER
TROUGH AXIS PASSES THROUGH WISCONSIN.

SOME LAKE EFFECT SNOW SHOWERS ARE POSSIBLE TUESDAY AND TUESDAY
NIGHT IN NORTHERLY FLOW BEHIND THE DEPARTING SYSTEM. WEDNESDAY
LOOKS PRETTY MUCH DRY WITH SURFACE HIGH PRESSURE OVER THE AREA. A
CLIPPER SYSTEM WILL BRING SNOW CHANCES BACK FOR WEDNESDAY NIGHT
AND THERE IS A CHANCE FOR SNOW EASTERN AND NORTH CENTRAL
WISCONSIN ON THURSDAY. AFTER THAT THE FORECAST LOOKS DRY THROUGH
THE END OF THE WORK WEEK.

TEMPERATURES SEVERAL DEGREES WARMER THAN NORMAL CAN BE EXPECTED
FOR MOST OF THIS FORECAST PERIOD.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1018 PM CST FRI JAN 22 2016

THERE ARE TWO MAIN CONCERNS WITH THIS SET OF TAFS...CLOUD TRENDS
OVERNIGHT INTO SATURDAY...AND DIMINISHING LAKE EFFECT SNOW
SHOWERS NEAR THE LAKE MICHIGAN SHORELINE OVERNIGHT.

BREAKS IN THE CLOUDS HAD OPENED UP OVER A LARGE PARTS OF
NORTHEAST AND NORTH CENTRAL WI. A RIDGE OF HIGH PRESSURE WILL
BUILD INTO THE REGION OVERNIGHT...AND GIVEN THAT SATELLITE IS NOT
CURRENTLY SHOWING ANY SIGNIFICANT EXPANSION OF LOW CLOUDS...WILL
NEED TO BE MORE OPTIMISTIC WITH SKY COVER FOR THE 06Z TAFS. LOW-
LEVEL MOISTURE LOOKS LIKE IT WILL DEEPEN AGAIN OVER NC/C WI LATE
SATURDAY EVENING...SO LOW CLOUDS MAY RETURN THERE LATE IN THE TAF
PERIOD.

LAKE EFFECT SNOW SHOWERS WILL GRADUALLY DIMINISH OVERNIGHT...AS
LOW-LEVEL WINDS BECOME MORE NORTHERLY...CAUSING THE SNOW SHOWERS
TO PULL OFFSHORE OR SHIFT SOUTH OF THE REGION. SCT LIGHT SNOW
SHOWERS MAY IMPACT THE MTW TAF SITE EARLY IN THE TAF PERIOD.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
LAKE EFFECT SNOW ADVISORY UNTIL 4 AM CST SATURDAY FOR WIZ050.
&&

UPDATE.........KIECKBUSCH
SYNOPSIS.......SKOWRONSKI
SHORT TERM.....SKOWRONSKI
LONG TERM......MG
AVIATION.......KIECKBUSCH
Hazardous weather outlook, Jan 22, 3:14 PM CST, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
314 PM CST FRI JAN 22 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-232115-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
314 PM CST FRI JAN 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

SLIPPERY ROADS ARE LIKELY IN THE COUNTIES NEAR LAKE MICHIGAN
TONIGHT DUE TO LAKE-EFFECT SNOW SHOWERS. AN INCH OR TWO OF
ACCUMULATION IS LIKELY FROM ALGOMA SOUTHWARD ALONG THE LAKESHORE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

HAZARDOUS TRAVEL IS POSSIBLE MONDAY AND MONDAY NIGHT DUE TO LIGHT
SNOW. THERE MAY ALSO BE SOME FREEZING DRIZZLE ON MONDAY. AROUND
AN INCH OF NEW SNOW IS EXPECTED...WITH HIGHER TOTALS IN FAR NORTH
CENTRAL WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS NEAR LAKE MICHIGAN ARE REQUESTED TO FORWARD SNOWFALL
OBSERVATIONS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-232115-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
314 PM CST FRI JAN 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

SKOWRONSKI/MG

In the hours before

Local storm report, Jan 22, 7:25 PM CST, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
725 PM CST FRI JAN 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     SNOW             TWO RIVERS              44.15N 87.56W
01/22/2016  E1.3 INCH        MANITOWOC          WI   LAW ENFORCEMENT

0723 PM     SNOW             MANITOWOC               44.08N 87.66W
01/22/2016  E1.0 INCH        MANITOWOC          WI   LAW ENFORCEMENT

0723 PM     SNOW             TWO CREEKS              44.29N 87.56W
01/22/2016  E1.0 INCH        MANITOWOC          WI   LAW ENFORCEMENT

&&

LUCHS
Local storm report, Jan 22, 10:28 PM CST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1028 PM CST FRI JAN 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     SNOW             TWO RIVERS              44.15N 87.56W
01/22/2016  M4.0 INCH        MANITOWOC          WI   PUBLIC

            NORTHEAST SIDE OF TWO RIVERS. REPORTED RELAYED VIA NBC26.

1025 PM     SNOW             MANITOWOC               44.08N 87.66W
01/22/2016  M2.5 INCH        MANITOWOC          WI   PUBLIC

            REPORTED RELAYED VIA NBC26.

1025 PM     SNOW             TWO RIVERS              44.15N 87.56W
01/22/2016  M5.0 INCH        MANITOWOC          WI   PUBLIC

            REPORTED RELAYED VIA NBC26.

&&

ECKBERG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 8:17 PM CSTLake Effect Snow AdvisoryGRBManitowoc5 hr
Jan 23, 3:15 AM CSTSmall Craft AdvisoryGRB29 hr

Nearby

Lake Effect Snow Warnings in Wisconsin, 2016Every lake effect snow warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.